I know what your going through. Dialysis can cause some side effects if your not eating and doing your treatment diligently and properly your levels can go up and our levels are not where they are supposed to be.
Itching- phosphorous levels are high. (check with your KIDNEY Dialysis Team and dietician or nurse about your levels B.U.N. blood work).
If your phosphorous is high- Watch what you eat. Eat the foods that are low in phosphorous levels. NOTE* ask your dieticians for information regarding foods of high phosphorous and low phosphorous foods).
Treatment- Make sure your dialysis treatment is always complete (whether your doing manuals which is CAPD continuous ambulatory peritoneal dialysis, machine APD Automated Peritoneal Dialysis or Hemodialysis blood pumped out by machine. NOTE* Ask your KIDNEY TEAM.
Treatment for itching- cream triamcinolone 0.1% for PRURIGO NODULES, hydroxyzine HCL 25mg tablet (to help stop the itching sensations) and Phototherapy treatment PRURIGO NODULES. Note* You need to go to a DERMATOLOGIST if itching is a problem.
Be diligent about your treatment, foods and drinks, medications to have a better outcome of living well with KIDNEY DISEASE. Always SEE your DOCTORS concerning your questions and issues about your health.